# SDR SWAA2025052956981

- Difficulty date: April 24, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 58,271 hours, 34,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BS727E AND BS 747 AFT CARGO COMPARTMENT 2025-274485 <[01].  TOOL USED P/N: NORTEC 500D; S/N: N500X12101U102020; CAL DUE: 07-OCT-25.; [02] TOOL USED P/N: NORTEC 500D; S/N: N500X12101V022235; CAL DUE: 07-OCT-25.; [03] PERFORMED PERMANENT REPAIR ON TRACK 13.84 LOCATED BS727E TO BS 747 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3; REPAIR 3. FIGURE 203; SHEET 1 ALTERNATIVE 1.  SEE INDIVIDUAL SIGN-OFF BELOW; [04] PERFORMED PERMANENT REPAIR ON TRACK 13.84 LOCATED BS727E TO BS 747 AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3; REPAIR 3. FIGURE 203; SHEET 1 ALTERNATIVE 1.  SEE INDIVIDUAL SIGN-OFF BELOW.  RII CERTIFIED.
